# SDR HALA2022082700249

- Difficulty date: August 27, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N205HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8092
- Aircraft time: 11,488 hours, 2,541 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - WHILE IN CRUISE WE RECIEVED THE "ENG 1 FADEC SYS FAULT" ECAM MESSAGE. REMOVED N2
SPEED TRANSDUCER PER AMM 77-11-23-000-801-A #022348. INSTALLED N2 SPEED XDUCER CONDITION
WAS SAME. SWAPPED ENG 1 EEC AND ENG 2 EEC POSITION FOR T/S MSG DID NOT FOLLOW. CONTINUE
ON WITH T/S. REMOVED AND REPLACED #1 ENGINE EEC HARNESS W03 PER AMM 73-21-63-400-802-A.
SECURITY CHECK GOOD. # 013071. OPS CHECK PENDING. RAN IDLE RUN ENG #1 AND #2. NO FAULT
NOTED. BITE TEST GOOD. OK FOR SVC.
